# SDR SWAA030748

- Difficulty date: April 5, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 65,757 hours, 71,741 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN CRACKED (2 EA) AT BS 1010 AT STR 4L & BETWEEN BS 354 TO BS 360 AT STR 4L.  REPAIRED SKIN PER SRM.
